# SDR AU980857

- Difficulty date: July 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737376
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5893543130
- Condition: Shattered
- Location: Cockpit
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) R1 WINDSCREEN INNER AND OUTER PANES SHATTERED.  PART TOTAL CYCLES:  10.
